Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Convex programming in Hilbert space


Author: A. A. Goldstein
Journal: Bull. Amer. Math. Soc. 70 (1964), 709-710
DOI: https://doi.org/10.1090/S0002-9904-1964-11178-2
MathSciNet review: 0165982
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11178-2